# SDR 2005UALA00118

- Difficulty date: February 3, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Torque Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BAR SUPPORT BRACKETS BROKEN.    INSTALLED NEW SUPPORT BRACKETS.
